Alert archive / Hawaii / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Mar 12, 2014, 3:35 AM HST. It took effect at Mar 12, 2014, 9:00 AM HST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 3:35 AM HST (13:35 UTC)
- In effect from
- Mar 12, 2014, 9:00 AM HST
- Expired
- Mar 14, 2014, 3:30 AM HST
- In force
- 43 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
458 WHHW70 PHFO 121335 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST WED MAR 12 2014 ...STRONG NORTHEASTERLY WINDS WILL PRODUCE HAZARDOUS CONDITIONS TODAY... PHZ121-130245- /O.NEW.PHFO.SC.Y.0013.140312T1900Z-140314T0400Z/ ALENUIHAHA CHANNEL- 335 AM HST WED MAR 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
910 WHHW70 PHFO 121935 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 AM HST WED MAR 12 2014 ...STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS CONDITIONS TODAY... PHZ121-130845- /O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/ ALENUIHAHA CHANNEL- 935 AM HST WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
028 WHHW70 PHFO 130136 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 336 PM HST WED MAR 12 2014 ...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS CONDITIONS THROUGH THURSDAY AFTERNOON... PHZ121-131445- /O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/ ALENUIHAHA CHANNEL- 336 PM HST WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...BEGINNING LATE THIS MORNING...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
540 WHHW70 PHFO 130730 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 930 PM HST WED MAR 12 2014 ...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS CONDITIONS THROUGH THURSDAY AFTERNOON... PHZ121-132030- /O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/ ALENUIHAHA CHANNEL- 930 PM HST WED MAR 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
906 WHHW70 PHFO 131330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST THU MAR 13 2014 ...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS CONDITIONS THROUGH THIS EVENING... PHZ121-140230- /O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/ ALENUIHAHA CHANNEL- 330 AM HST THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
303 WHHW70 PHFO 131944 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 944 AM HST THU MAR 13 2014 ...LOCALLY STRONG NORTHEASTERLY WINDS WILL PRODUCE POTENTIALLY HAZARDOUS CONDITIONS THROUGH THIS EVENING... PHZ121-140400- /O.CON.PHFO.SC.Y.0013.000000T0000Z-140314T0400Z/ ALENUIHAHA CHANNEL- 944 AM HST THU MAR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
947 WHHW70 PHFO 140145 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 345 PM HST THU MAR 13 2014 ...POSSIBILITY OF GALE FORCE WINDS THROUGH ALL CHANNELS AND WATERS AROUND THE BIG ISLAND BEGINNING SATURDAY MORNING... PHZ121-141445- /O.EXT.PHFO.SC.Y.0013.000000T0000Z-140314T1600Z/ /O.NEW.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/ ALENUIHAHA CHANNEL- 345 PM HST THU MAR 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...THROUGH FRIDAY MORNING...EAST WINDS 20 TO 25 KNOTS. SEAS 6 TO 9 FEET. SATURDAY MORNING THROUGH LATE SUNDAY NIGHT...NORTHEAST WINDS 35 TO 40 KNOTS...WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PHZ113-116-119-120-122>124-141445- /O.NEW.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/ KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 345 PM HST THU MAR 13 2014 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. * WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35 TO 40 KNOTS...WITH GUSTS UP TO 50 KNOTS. ROUGH SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOSTER
100 WHHW70 PHFO 141330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST FRI MAR 14 2014 ... A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM NOON TODAY. POSSIBILITY OF GALE FORCE WINDS THROUGH ALL CHANNELS AND WATERS AROUND THE BIG ISLAND BEGINNING SATURDAY MORNING.... PHZ121-150230- /O.CAN.PHFO.SC.Y.0013.000000T0000Z-140314T1600Z/ /O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/ /O.CON.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/ ALENUIHAHA CHANNEL- 330 AM HST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. * WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. * WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35 TO 40 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS UP TO 21 FEET. THE EARLIER SMALL CRAFT ADVISORY FOR THE ALENUIHAHA CHANNEL IS CANCELLED. THE NEW ADVISORY BEGINS NOON TODAY AS INDICATED ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PHZ113-116-119-120-122>124-150230- /O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/ /O.CON.PHFO.GL.A.0001.140315T1600Z-140317T1600Z/ KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. * WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. * WINDS AND SEAS...BEGINNING SATURDAY MORNING...NORTHEAST WINDS 35 TO 40 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS UP TO 21 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>112-114-115-117-118-150230- /O.NEW.PHFO.SC.Y.0014.140314T2200Z-140315T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- 330 AM HST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM HST SATURDAY. * WINDS AND SEAS...BEGINNING EARLY THIS AFTERNOON...NORTHEAST WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 10 TO 14 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 8:30 PM HST, 7 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 8:30 PM HST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST TUE MAR 11 2014 .SYNOPSIS... HIGH PRESSURE NORTH OF THE ISLANDS IS MOVING TO THE NORTHEAST. AN ASSOCIATED BUILDING RIDGE NORTH OF THE ISLANDS WILL BRING INCREASING TRADE WINDS TO THE ISLANDS...WITH MODERATE TRADES...AND MAINLY WINDWARD AND MAUKA SHOWERS...EXPECTED THROUGH THURSDAY. A FRONT APPROACHING FROM THE NORTHWEST FRIDAY NIGHT AND SATURDAY WILL BRING ADDITIONAL SHOWERS TO THE ISLANDS. STRONG AND GUSTY TRADE WINDS ARE EXPECTED BEHIND THE FRONT THROUGH THE WEEKEND...DIMINISHING BACK TO MODERATE LEVELS EARLY NEXT WEEK. && .DISCUSSION... HIGH PRESSURE NORTH-NORTHEAST OF THE ISLANDS IS MOVING TO THE NORTHEAST...WITH A RIDGE BUILDING IN DUE NORTH OF THE ISLANDS. AS THIS RIDGE CONTINUES TO BUILD IN OVER THE NEXT 24 HOURS...WE/LL CONTINUE TO SEE TRADES BUILD BACK TO MODERATE LEVELS ACROSS THE ISLANDS. MODERATE TRADES WILL CONTINUE THEN THROUGH THURSDAY NIGHT...WITH THE TYPICAL TRADE WIND SHOWERS IMPACTING THE WINDWARD AND MAUKA AREAS. HEADING INTO FRIDAY...A FRONT APPROACHES THE ISLANDS FROM THE NORTHWEST...AND IS EXPECTED TO REACH KAUAI FRIDAY NIGHT. THERE DOES NOT APPEAR TO BE A LOT OF MOISTURE ASSOCIATED WITH THE FRONT...BUT SHOWERS WILL BE POSSIBLE ACROSS THE ISLANDS...INSTEAD OF THE USUAL WINDWARD AND MAUKA AREAS. BEHIND THE FRONT...A STRONG 1036 MB HIGH IS FORECAST TO BUILD IN. THE ECMWF AND GFS ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF THE HIGH BEING ROUGHLY 1060 MILES NORTHWEST OF KAUAI BY SATURDAY MORNING...AND ABOUT 900 MILES NORTH OF KAUAI BY SUNDAY MORNING. THE RESULTING TIGHT PRESSURE GRADIENT OVER THE ISLANDS WILL MEAN STRONG AND GUSTY WINDS FOR THE WEEKEND...WHICH COULD REQUIRE WIND ADVISORIES FOR THE LOWER ELEVATIONS. TRADES SHOULD START TO DIMINISH SOME EARLY NEXT WORK WEEK AS THE HIGH WEAKENS SOME AND MOVES TO THE NORTHEAST. MODERATE TRADES WILL LIKELY PERSIST THROUGH MOST OF THE WEEK. && .MARINE... A MODERATE NORTHWEST SWELL IS EXPECTED TO CONTINUE TO BUILD INTO THE ISLANDS OVERNIGHT...PEAKING WEDNESDAY JUST BELOW ADVISORY LEVELS. THIS SWELL IS THEN EXPECTED TO GRADUALLY SUBSIDE WEDNESDAY NIGHT THROUGH FRIDAY MORNING. A NEW SLIGHTLY LARGER NORTHWEST SWELL IS EXPECTED TO ARRIVE FRIDAY...PEAKING FRIDAY NIGHT/SATURDAY...AND IS EXPECTED TO REACH ADVISORY LEVELS. WITH THE ABOVE MENTIONED INCREASE IN TRADE WINDS FOR THE WEEKEND...A SHORT PERIOD TRADE WIND SWELL WILL LIKELY PRODUCE ADVISORY LEVEL SURF FOR EAST FACING SHORES. WITH THE MODERATE TRADE WINDS BUILDING BACK IN ON WEDNESDAY...A SMALL CRAFT ADVISORY /SCA/ MAY BE NEEDED IN THE TYPICAL WINDIER LOCATIONS AROUND MAUI COUNTY AND SOUTH OF THE BIG ISLAND. WITH THE STRONG TRADES EXPECTED THIS WEEKEND...SCA WILL LIKELY BE NEEDED FOR MOST IF NOT ALL HAWAIIAN WATERS. ITS ALSO POSSIBLE WINDS WILL REACH GALE STRENGTH IN SOME LOCATIONS THIS WEEKEND. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && M BALLARD
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:03 AM HST | Wind Advisory | HFO | Hawaii | 16 hr |
Nearby
Small Craft Advisories in Hawaii, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.